Secondary Aplastic Anemia During Osimertinib Treatment for Lung Adenocarcinoma: A Case Report.
Аннотация
We report a case of a 79-year-old woman with epidermal growth factor receptor (EGFR)-mutated non-small cell lung cancer who developed secondary aplastic anemia during treatment with the EGFR tyrosine kinase inhibitor (TKI) osimertinib. In the 23rd week of osimertinib treatment, the patient developed pancytopenia accompanied by fatty bone marrow. Discontinuation of osimertinib and initiation of treatment with cyclosporine A (100 mg/day) and eltrombopag (25 mg/day), a thrombopoietin receptor agonist, resulted in hematological recovery. Gefitinib, a first-generation EGFR-TKI, effectively suppressed the progression of lung cancer without any recurrence of pancytopenia for four months. However, rechallenge with osimertinib upon disease progression resulted in the recurrence of pancytopenia. This case suggests that osimertinib can cause severe hematological toxicity, such as aplastic anemia, possibly through an immune-mediated mechanism independent of EGFR inhibition.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.